RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 3, Pages 278–285 (Mi jsfu770)  

On formal solutions of the Hörmanders initial-boundary value problem in the class of Laurent series

Evgeny K. Leinartas, Tatiana I. Yakovleva

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: We define a derivation of the ring of Laurent series with supports in rational cones and prove existence and uniqueness of a solution to an analog of one initial-boundary value problem of Hörmander for polynomial differential operators with constant coefficients in the class of formal Laurent series.

Keywords: differential operator, the Hörmanders problem, difference equations, multiple Laurent series.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
NSh9149.2016.1
Russian Foundation for Basic Research 18-31-00232
The first author was supported by the Government of the Russian Federation (Grant 14.Y26.31.0006) and the State Maintenance Program for the Leading Scientific Schools of the Russian Federation (Grant NSh9149.2016.1.), and the second by RFBR according to the research project no. 18-31-00232.


DOI: https://doi.org/10.17516/1997-1397-2018-11-3-278-285

Full text: PDF file (116 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55+517.9
Received: 22.12.2017
Received in revised form: 25.12.2017
Accepted: 20.02.2018
Language:

Citation: Evgeny K. Leinartas, Tatiana I. Yakovleva, “On formal solutions of the Hörmanders initial-boundary value problem in the class of Laurent series”, J. Sib. Fed. Univ. Math. Phys., 11:3 (2018), 278–285

Citation in format AMSBIB
\Bibitem{LeiYak18}
\by Evgeny~K.~Leinartas, Tatiana~I.~Yakovleva
\paper On formal solutions of the H\"ormanders initial-boundary value problem in the class of Laurent series
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 3
\pages 278--285
\mathnet{http://mi.mathnet.ru/jsfu770}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-3-278-285}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000435861500002}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu770
  • http://mi.mathnet.ru/eng/jsfu/v11/i3/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    .  "  "
    Number of views:
    This page:52
    Full text:10
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020